# SDR IPXA2016060604304

- Difficulty date: May 17, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING UPPER AFT SKIN HAS CORROSION ABOVE STR 5 AND 6 AT BS XCW =- 113.  REPAIRED IAW  EA 011-5730-A6270, REV I/R AND EO MD11-5730-60877-A.
